Extending the Concept of Decomposability for Triple Systems

C. J. Colbourn, E. Mendelsohn, A. Rosa

Research output: Contribution to journalArticle

1 Scopus citations

Abstract

A triple system of order ν and index λ is MPT-decomposable if it contains λ pairwise disjoint maximum packings of triples (MPT) of order ν, and it is MPT-free if it contains no MPT of order ν. We determine completely the spectrum for MPT-decomposable, as well as for MPT-indecomposable triple systems, and obtain partial results concerning the spectrum of MPT-free triple systems.

Original languageEnglish (US)
Pages (from-to)107-116
Number of pages10
JournalAnnals of Discrete Mathematics
Volume37
Issue numberC
DOIs
StatePublished - Jan 1 1988
Externally publishedYes

    Fingerprint

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics

Cite this